# SDR ASAA2015030310839

- Difficulty date: March 3, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,453 hours, 5,578 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 17YY1G
- Condition: Malfunctioned
- Part time: 18,459 hours, 5,581 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT IAS/MACH BUG FROZE AS WELL AS MODE CONTROL PANEL READOUT. CYCLING FLIGHT DIRECTORS DIDN'T WORK NOR DID SWITCHING TO APU GENERATOR. AFTER LANDING, IAS/MACH RETURNED TO NORMAL OPS. GROUNDED - YES. PERFORMED BITE LIBRARY TEST OF DFCS,(A1/A2) LIBRARY TEST #60.54 MCP SPEED SELECT. TEST PASSED. NO DEFECTS NOTED AT THIS TIME. TSR ISSUED. REF. MM 22-11-34. REMOVED/REPLACED DFCS MCP. OPS NML REF. SAME MM. PERFORMED ALSO #35 DFCS LRU INTERFACE TEST FOR MCP, #49 LAND VERIFY TEST AND HGS SENSOR TEST FOR FCC REF. SMM 34-36-00. A/C REMAINS CAT IIIA AUTOLAND AND HGS QUAL. STATUS SCREW SHOWS SAME.
